Shape-invariance approach and Hamiltonian hierarchy method on the Woods-Saxon potential for l not equal 0 states


Berkdemir C., Berkdemir A. , Sever R.

JOURNAL OF MATHEMATICAL CHEMISTRY, vol.43, no.3, pp.944-954, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 3
  • Publication Date: 2008
  • Doi Number: 10.1007/s10910-007-9335-6
  • Title of Journal : JOURNAL OF MATHEMATICAL CHEMISTRY
  • Page Numbers: pp.944-954

Abstract

An analytically solvable Woods-Saxon potential for l not equal 0 states is presented within the framework of Supersymmetric Quantum Mechanics formalism. The shape-invariance approach and Hamiltonian hierarchy method are included in calculations by means of a translation of parameters. The approximate energy spectrum of this potential is obtained for l not equal 0 states, applying the Woods-Saxon square approximation to the centrifugal barrier term of the Schrodinger equation.